i took effexor 75mg for 6 weeks and the first three I had really bad side effects, they subsided and the other three weeks I was ok, not great . My doctor increased it to 150mg a day and I continue on 600mg a day on lithium. But it's been a week now and I just feel like being in bed All the time. Is it normal? Will it kick in?
Hang in there. It can take up to 3 weeks or so for you to feel any change.
And, if by rare chance this "mix" doesn't work for you. There's a lot your Doc can try. So, there's always hope.
In my case, I've been on Effexor for years and it began to "poop"out. My dose was raised to 325 mg and I'm on 600 mg Lithium. I still felt no motivation until Seroquel was added-100 mg.. My depression is very stubborn.
Hope this helps and good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2011 • 4 answers
I am currently taking Effexor XR 150, Effexor 75 mg, Lithium 300 mg 3 x day, clonapam and Trazadone?
Posted 11 Apr 2013 • 5 answers
Posted 3 Aug 2013 • 2 answers
Posted 18 Jan 2015 • 1 answer
Posted 14 May 2016 • 1 answer